Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
0 of 4 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 4 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
The toxic dose of paracetamol in Acute ingestion :- > 150mg/kg in children or 6-7g in adult
In Chronic :- daily supratherapeutic dose >4-6 g/dayCorrectIncorrect
experience right upper quadrant abdominal pain is only clinical manifestation for paracetamol poisoning if patient come to ER after 24h post ingestionCorrectIncorrect
the following most important investigation should be done if its acute ingestion and patient present to emergency within < 4 hoursCorrectIncorrect
MO is a 27 year old female admitted to the ER -HGH with elevated liver enzyme(AST 240, INR 1.9),her mother said that she try to committed suicide yesterday by taking the whole bottle of paracetamol ( around 30 tablet 500mg ). What is the appropriate plan at this point ?CorrectIncorrect